Duke Mathematical Journal

Limits of entire functions whose growth and zeros are restricted

S. Hellerstein and J. Korevaar

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 30, Number 2 (1963), 221-227.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077374660

Digital Object Identifier
doi:10.1215/S0012-7094-63-03024-2

Mathematical Reviews number (MathSciNet)
MR0150304

Zentralblatt MATH identifier
0123.26604

Subjects
Primary: 30.57

Citation

Hellerstein, S.; Korevaar, J. Limits of entire functions whose growth and zeros are restricted. Duke Math. J. 30 (1963), no. 2, 221--227. doi:10.1215/S0012-7094-63-03024-2. https://projecteuclid.org/euclid.dmj/1077374660


Export citation